# SDR SIMA201022104

- Difficulty date: August 7, 2010
- Submitted: August 10, 2010
- Operation: Air carrier
- Aircraft: N627AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145121
- Aircraft time: 25,810 hours, 24,518 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Activated
- Location: Cargo Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: F

## Discrepancy

ON FLIGHT 2862 DURING TAXI THE CREW RECEIVED A BAGGAGE SMOKE EICAS MESSAGE WITH A TRIPLE CHIME.  THE CREW DISCHARGED THE BAGGAGE EXTINGUISHER.  THE BAGGAGE EXTINGUISHER LIGHT ON THE OVERHEAD BUTTON REMAINED ON.  NO INDICATION OF FIRE OR SMOKE.   BOTH THE HIGH DISCHARGE FIRE BOTTLE DISCHARGED AND METERING FIRE BOTTLE DISCHARGE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  PERFORMED FUNCTIONAL CHECK OF BAGGAGE SMOKE DETECTORS IAW EMB 145 AMM 26-15-00.  THE OPERATIONAL CHECK WAS GOOD.  REMOVED AND REPLACED THE HIGH DISCHARGE FIRE BOTTLE IAW EMB 145 AMM 26-23-01 AND REMOVED AND REPLACED THE METERING FIRE BOTTLE IAW EMB 145 AMM 26-26-03.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
